# SDR CALA9600652

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Part number: ADA70269
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR CLIPS CORRODED AT STA 1099, LONGERON 47L TO 49L AND LONGERON 51L TO 52L.  REPAIR WAS PERFORMED IAW ECRA 5310-03268.
